Friedmann equations for deformed entropic gravity


Creative Commons License

Kibaroglu S., Senay M.

INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol.29, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1142/s021827182050042x
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS D

Abstract

In this study, we investigate the effects of the one- and two-parameters deformed systems on the Friexlmann equations of the Friedmann Robertson Walker (FRW) universe by using the entropic gravity approach in the framework of the early universe era. We give simplified forms for the deformed Unruh temperature and Einstein field equations for three different deformed systems. Based on these compact equations, we derive the Friedmann equations with the effective gravitational and cosmological terms.